# SDR W8PA970776

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB MIDDLE BALANCE BAY PANEL IS CHAFING AND GOUGING WEBS ON INBOARD AND OUTBOARD SIDES.  REPAIRED RIGHT STAB MIDDLE BALANCE BAY PANEL PER SRM 51-70-10.  (M)
